MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 ANDROID APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 ANDROID APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-001788
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and/or user data logs were not returned and/or uploaded for investigation.We are unable to confirm the reported uncommanded boluses or to determine the root cause.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: phone_control_android.Omnipod software app version: 3.1.1.Smartphone operating system: ap3a.240905.015.A2.S911usqs6dydb.Smartphone hardware: sm-s911u.Cgm sensor type: g7.*please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient's daughter reported after a software update on the patient's android smartphone, the omnipod system has been delivering boluses not programmed by the user.No impact on the patient's blood glucose level was reported.The patient did not require medical attention related to the alleged event.If additional information is received, a supplemental report will be submitted.

Brand Name
OMNIPOD 5 ANDROID APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22484500
Report Number3004464228-2025-30796
Device Sequence Number15592131
Product Code QFG
UDI-Device Identifier10385083000565
UDI-Public10385083000565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001788
Device Catalogue NumberM009-3P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age52 YR
Patient SexMale